# SDR SWAA2025073085415

- Difficulty date: June 25, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 56,502 hours, 29,895 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED DEFLECTION CONTROL RIB AREA AT LEVEL ORSS 261 AT RT WING.  REPLACED WEB AND FASTENERS LOCATED DEFLECTION CONTROL RIB AREA AT LEVEL ORSS 261 AT RT WING IAW SRM 51-40-02,  SRM 51-10-02, ITEM 9, AND DWG 115A2900, SHEET 1, REV E.
